# SDR DLL10951558

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Part number: LA16452
- Condition: Plugged
- Location: Mid Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DRAIN ON CAPTS SIDE IN MID GALLEY STOPPED UP AND WATER SEEPED INTO SERVICE OUTLET.  OUTLET BEGAN TO SMOKE, SHUT OFF ALL GALLEY POWER AND PULLED C/B.  CLEARED DRAIN LINE AND REPLACED OUTLET RECEPTACLE.
